Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: On Markov-modulated exponential-affine bond price formulae
Author: Elliott, R.
Siu, T.
Citation: Applied Mathematical Finance, 2009; 16(1):1-15
Publisher: Routledge
Issue Date: 2009
ISSN: 1350-486X
Statement of
Robert J. Elliott and Tak Kuen Siu
Abstract: We consider the bond valuation problem when the short rate process is described by a Markovian regime-switching Hull-White model or a Markovian regime-switching Cox-Ingersoll-Ross model. In each of the two short rate models, we establish a Markov-modulated exponential-affine bond price formula with coefficients given in terms of fundamental matrix solutions of linear matrix differential equations.
Keywords: Exponential affine form
bond valuation
regime-switching forward measure
fundamental matrix solution
DOI: 10.1080/13504860802015744
Published version:
Appears in Collections:Aurora harvest 5
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.